Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Missed periods. Pregnancy test negative. On meprate tabs. Feels uneasy, sleepless night, nausea. Side effects of meprate?

hello doctor, i missed my period and aftr 15 days went to doctor.i got negative in pregnancy test and doctor advised meprate tabs 2 tabs a day for 5 days.....its already 9 days finished using tablets but still dint get my periods....? i am feeling uneasy and sleepless nights since 3 days and vomiting sensation till afternoon there side effects with meprate or any other reason...?plz suggest me.....
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You have taken progesterone tablets but still no withdrawal bleeding comes .
as your pregnancy test is negative nothing to worry.
Some times due to non adequate blood level of progesterone it takes more times then usual for withdrawal bleeding.
You should wait for few days you will get your bleed.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor